Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

birth control

I am taking the birth control I can take with breastfeeding, and my hair is falling out!!!!!! It's awful. Has anyone else had this problem and what can I do to stop this, I'm afraid I'm gonna go bald!!!

Answer Question
 
Anonymous

Asked by Anonymous at 10:31 AM on Mar. 20, 2009 in Health

Answers (4)
  • No never had that. I would call the Dr. just to make sure its ok.
    Anonymous

    Answer by Anonymous at 10:33 AM on Mar. 20, 2009

  • If you just recently had your baby your hair isn't falling out bc of the BC it's falling out bc of your hormones changing after having your baby. While your pregnant the hormones that cause you to 'glow' and all that also makes your hair fuller. Now that your hormones are changing again the extra hair is falling out
    theheartbaby

    Answer by theheartbaby at 10:43 AM on Mar. 20, 2009

  • i thought of that but my son is 4 months old and figured all that would have passed by now
    Anonymous

    Answer by Anonymous at 10:50 AM on Mar. 20, 2009

  • Check with your doctor, but it is very likely that it is still normal post partum hair loss (yes, even at 4 months). Hair loss can also be a sign of a thyroid imbalance.
    maggiemom2000

    Answer by maggiemom2000 at 1:14 PM on Mar. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN